# SDR SIMA20220717002

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145092
- Aircraft time: 50,776 hours, 46,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070011500
- Condition: Broken
- Location: Fwd
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASH LIGHT NOT CHARGING/HOLDER BROKEN-C/A-REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASH LIGHT ASSEMBLY IAW AMM 33-50-16. OPERATIONAL CHECK GOOD.
